MathSciNet Relay Station
MathSciNet bibliographic data
MR351249 (50 #3738) 76.35
Dunn, J. Ernest; Fosdick, Roger L. Thermodynamics, stability, and boundedness of fluids of complexity $2$ and fluids of second grade. Arch. Rational Mech. Anal. 56 (1974), 191–252.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement